# SDR AALA2020012319002

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 26,399 hours, 10,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SHOWED CHECK PRESSURE INDICATION AND FLIGHT ATTENDANT PANEL DISAGREED WITH ECAM DOOR INDICATION. MAINTENANCE PERFORMED TSM TASK 52-13-00-810-827-A AND SERVICED 4L DOOR ASSIST BOTTLE TO PROPER PRESSURE PER 52-10-00.
